Epinephrine, known as adrenaline, is a medication, hormone, and neurotransmitter. As a medication, it is used to treat several conditions, including cardiac arrest, anaphylaxis, asthma, and superficial bleeding. On using inhaled epinephrine, the symptoms of croup get improved.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Please suggest treatment for anaphylaxis.
Query: Hi doctor, Last week, I was bitten by red ant. Within 5 minutes I was collapsed and immediately rushed to the hospital. My BP was low at 80/60 mmHg. It was detected as anaphylaxis. I hereby attaching the treatment sheet for your reference. Six months ago, my 2 year old son expired due to unknown ins... Read Full »
Answer: Hello, Welcome to icliniq.com. I think that you have hereditary angioedema or severe allergy to red ant. I would suggest seeing an allergy specialist to get patch testing and specialized blood testing to identify other allergens that may cause potentially fatal reaction. Meanwhile, get an... Read Full »
Is it possible to develop food allergy to almost all foods?
Query: Hello doctor, I am having severe allergic symptoms to almost every single food I eat and not really sure what to do. For the last year, I have been developing what seems like IgE type allergic reactions to literally every single food I eat. It is getting really bad. These potatoes I have been eat... Read Full »
Answer: Hello, Welcome to icliniq.com. I have gone through your query and can understand your concern. As you rightly said there might be an allergy for a particular type of food you eat. You may have allergy probably to one particular type of food. You need to observe keenly over getting symptoms after e... Read Full »
The pulse rate started to fall after giving Epinephrine in a 4-year-old child. Kindly give your opinion.
Query: Hello doctor, I am reviewing the patient care of a 4-year-old child diagnosed with the flu. He was having trouble breathing, so we called an ambulance. I was very apprehensive about him receiving any drugs from a doctor. His pulse was 149, 161, and 150. The medic then said his pulse was falling, wh... Read Full »
Answer: Hello, Welcome to icliniq.com. An ECG should have been done immediately to see if the child was having VT, SVT, or anything else that would require you to slow down the heart. Based on the ECG, the next step could have been planned. This is because you have only written to me about the heart rate.... Read Full »
I am suffering from fever, headache and cold since yesterday.
Query: Hello doctor, I have fever, headache, and cold from yesterday night. I took Paracetamol. Please help. Read Full »
Answer: Hi, Welcome to icliniq.com. You are most probably suffering from common cold and flu. The headache is due to sinusitis. I suggest you try taking the following: Tablet Panadol Extra (Paracetamol and Caffeine) after every 8 hours for three days. Tablet Fexet-D (Fexofenadine and Pseudoephe... Read Full »